Alert archive / Wisconsin / River Flood Warnings in 2007
River Flood Warning 39, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Aug 21, 2007, 9:15 AM CDT for Green County, Wisconsin. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2007, 9:15 AM CDT (14:15 UTC)
- Expired
- Aug 21, 2007, 5:51 PM CDT
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Green County, WI
The radar
The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sugar River at Albany (ALBW3).
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 211415 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 AM CDT TUE AUG 21 2007 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN WISCONSIN... SUGAR RIVER AT ALBANY AFFECTING GREEN COUNTY WIC045-212015- /O.NEW.KMKX.FL.W.0039.070821T1415Z-000000T0000Z/ /ALBW3.1.ER.070821T1222Z.070821T1245Z.000000T0000Z.UU/ 915 AM CDT TUE AUG 21 2007 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE SUGAR RIVER AT ALBANY * FROM THIS MORNING UNTIL FURTHER NOTICE * AT 815 AM TUESDAY...THE STAGE WAS 12.02 FEET * MINOR FLOODING IS OCCURRING * FLOOD STAGE IS 12.0 FEET * CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THE WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. * AT 12.0 FEET...FLOOD WATERS AFFECT THE VILLAGE PARK IN ALBANY. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SUN MON TUE ALBANY 12.0 8.0 12.02 0815 AM NOT A FORECAST POINT-FORECAST NOT AVBL. - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS ALBANY 12.04 0745 AM TUE AUG 21 2.88 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (ALBW3) PREDICTED 6-HOUR RAINFALL AMOUNTS ALBANY: 7 AM-1 PM 0.13 ALBANY: 1 PM-7 PM 0.05 ALBANY: 7 PM-1 AM 0.30 ALBANY: 1 AM-7 AM 1.19 $$ WOOD
2 follow-up statements
000 WGUS83 KMKX 211759 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1259 PM CDT TUE AUG 21 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN WISCONSIN... SUGAR RIVER AT ALBANY AFFECTING GREEN COUNTY WIC045-212359- /O.CON.KMKX.FL.W.0039.000000T0000Z-000000T0000Z/ /ALBW3.1.ER.070821T1222Z.070821T1445Z.000000T0000Z.UU/ 1259 PM CDT TUE AUG 21 2007 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT ALBANY * UNTIL FURTHER NOTICE * AT 12PM TUESDAY THE STAGE WAS 12.0 FEET * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 12.0 FEET * AT 12.0 FEET...FLOODWATERS AFFECT THE VILLAGE PARK IN ALBANY. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SUN MON TUE ALBANY 12.0 8.0 12.04 1215 PM NOT A FORECAST POINT-FORECAST NOT AVBL. - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS ALBANY 12.07 0945 AM TUE AUG 21 2.20 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (ALBW3) PREDICTED 6-HOUR RAINFALL AMOUNTS ALBANY: 7 AM-1 PM 0.13 ALBANY: 1 PM-7 PM 0.05 ALBANY: 7 PM-1 AM 0.30 ALBANY: 1 AM-7 AM 1.19 WOOD
000 WGUS83 KMKX 212251 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 551 PM CDT TUE AUG 21 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... SUGAR RIVER AT ALBANY AFFECTING GREEN COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY FOX RIVER AT BURLINGTON AFFECTING RACINE COUNTY FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC111-220451- /O.CON.KMKX.FL.W.0029.000000T0000Z-070826T0600Z/ /RSPW3.3.ER.070819T1522Z.070824T0000Z.070826T0000Z.UU/ 551 PM CDT TUE AUG 21 2007 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER AT ROCK SPRINGS. * UNTIL LATE SATURDAY NIGHT. * AT 0515 PM TUESDAY THE STAGE WAS 21.16 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.5 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS $$ WIC111-220450- /O.CON.KMKX.FL.W.0032.000000T0000Z-070827T0651Z/ /BABW3.1.ER.070820T0615Z.070822T0600Z.070827T0051Z.NO/ 551 PM CDT TUE AUG 21 2007 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER NEAR BARABOO. * UNTIL LATE SUNDAY NIGHT. * AT 0500 PM TUESDAY THE STAGE WAS 19.43 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * AT 19.0 FEET...FLOODWATERS AFFECT A TRAILER RENTAL BUSINESS AND A ROAD WAYSIDE PARK ABOUT 5 MILES DOWNSTREAM NEAR THE HIGHWAY 33 BRIDGE. ALSO...WATER AFFECTS AN AUTO AUCTION BUSINESS NEAR HIGHWAY I-94 $$ WIC065-220450- /O.CON.KMKX.FL.W.0033.000000T0000Z-070824T1415Z/ /BCHW3.2.ER.070820T0237Z.070823T1200Z.070824T0815Z.NO/ 551 PM CDT TUE AUG 21 2007 THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * UNTIL FRIDAY MORNING. * AT 0500 PM TUESDAY THE STAGE WAS 12.36 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT 14.0 FEET...MCKELLAR PARK IS COMPLETELY FLOODED. WATER COVERS THE PARKS SWIMMING POOL AND TENNIS COURTS $$ WIC101-220450- /O.CON.KMKX.FL.W.0034.000000T0000Z-070825T0600Z/ /BRGW3.2.ER.070820T0515Z.070821T0745Z.070825T0000Z.UU/ 551 PM CDT TUE AUG 21 2007 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT BURLINGTON. * UNTIL LATE FRIDAY NIGHT. * AT 0545 PM TUESDAY THE STAGE WAS 12.28 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EVENING. * AT 13.1 FEET...FLOODWATERS AFFECT STREETS IN BURLINGTON $$ WIC059-220450- /O.CON.KMKX.FL.W.0031.000000T0000Z-070827T0800Z/ /NMSW3.3.ER.070819T1720Z.070822T0000Z.070827T0200Z.NR/ 551 PM CDT TUE AUG 21 2007 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL LATE SUNDAY NIGHT. * AT 0230 PM TUESDAY THE STAGE WAS 14.72 FEET. * RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 13.5 FEET...THERE IS WIDESPREAD FLOODING TO HOMES ADJACENT TO THE RIVER IN THE TOWNS OF WHEATLAND...SILVER LAKE AND SALEM. SOME FAMILIES EVACUATE THEIR HOMES. SOME COUNTY ROADS ARE CLOSED $$ WIC101-220450- /O.EXT.KMKX.FL.W.0028.000000T0000Z-070824T2341Z/ /RAYW3.3.ER.070819T0952Z.070821T1000Z.070824T1741Z.NR/ 551 PM CDT TUE AUG 21 2007 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL FRIDAY EVENING. * AT 0500 PM TUESDAY THE STAGE WAS 11.49 FEET. * RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * AT 10.7 FEET...A STAGE OF 10.7 FEET CAN BE CONSIDERED TO BE ABOUT A 100 YEAR FLOOD $$ WIC045-212321- /O.CAN.KMKX.FL.W.0039.000000T0000Z-070821T2251Z/ /ALBW3.1.ER.070821T1222Z.070821T1445Z.070821T1900Z.UU/ 551 PM CDT TUE AUG 21 2007 THE FLOOD WARNING IS CANCELLED FOR THE SUGAR RIVER AT ALBANY * AT 05PM TUESDAY THE STAGE WAS 11.9 FEET * FLOOD STAGE IS 12.0 FEET * THE RIVER IS NOW BELOW FLOOD STAGE AND IS EXPECTED TO REMAIN BELOW FLOOD STAGE. * AT 12.0 FEET...FLOODWATERS AFFECT THE VILLAGE PARK IN ALBANY. $$ WIC045-105-220450- /O.CON.KMKX.FL.W.0036.000000T0000Z-070826T0730Z/ /BROW3.2.ER.070820T0805Z.070822T1200Z.070826T0130Z.NO/ 551 PM CDT TUE AUG 21 2007 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL LATE SATURDAY NIGHT. * AT 0515 PM TUESDAY THE STAGE WAS 8.76 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * AT 8.8 FEET...A STAGE OF 8.8 FEET CAN BE CONSIDERED TO BE ABOUT A 5 YEAR FLOOD $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SUN MON TUE BARABOO 16.0 14.0 19.43 0500 PM 19.6 18.0 17.3 17.3 16.9 14.4 10.8 BLANCHARDVILLE 11.0 9.0 12.36 0500 PM 11.2 14.3 10.0 6.8 6.7 6.6 6.5 NEW MUNSTER 10.0 9.0 14.72 0230 PM 14.5 14.0 13.7 12.8 10.9 9.6 9.2 RAYMOND 9.0 7.0 11.49 0500 PM 11.0 9.9 9.2 7.2 5.6 4.9 4.4 BRODHEAD 5.0 4.5 8.76 0515 PM 9.2 8.4 7.5 5.9 4.4 3.5 3.0 BURLINGTON 11.0 9.0 12.28 0545 PM 11.8 11.7 11.3 10.6 9.4 8.6 8.4 ROCK SPRINGS 18.5 13.5 21.16 0515 PM 20.1 22.0 22.6 19.9 16.0 13.9 13.2 ALBANY 12.0 8.0 11.90 0515 PM NOT A FORECAST POINT-FORECAST NOT AVBL. - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BARABOO 19.46 0430 PM TUE AUG 21 1.63 19.75 0100 AM WED AUG 22 BLANCHARDVILLE 13.04 0145 AM TUE AUG 21 -0.46 14.40 0700 AM THU AUG 23 RAYMOND 11.66 0500 AM TUE AUG 21 -0.01 11.40 0700 PM TUE AUG 21 BRODHEAD 8.78 0415 PM TUE AUG 21 1.24 9.15 0700 AM WED AUG 22 BURLINGTON 12.50 0245 AM TUE AUG 21 -0.05 12.20 0700 PM TUE AUG 21 ROCK SPRINGS 21.37 1000 AM TUE AUG 21 0.44 22.70 0700 PM THU AUG 23 NEW MUNSTER 14.72 0230 PM TUE AUG 21 0.99 14.76 0700 PM TUE AUG 21 ALBANY 12.07 0945 AM TUE AUG 21 1.31 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (RSPW3) PREDICTED 6-HOUR RAINFALL AMOUNTS ROCK SPRINGS: 7 AM-1 PM 0.09 ROCK SPRINGS: 1 PM-7 PM 0.00 ROCK SPRINGS: 7 PM-1 AM 0.09 ROCK SPRINGS: 1 AM-7 AM 0.98 (ALBW3) PREDICTED 6-HOUR RAINFALL AMOUNTS ALBANY: 7 AM-1 PM 0.13 ALBANY: 1 PM-7 PM 0.00 ALBANY: 7 PM-1 AM 0.06 ALBANY: 1 AM-7 AM 0.38 (BABW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BARABOO: 7 AM-1 PM 0.11 BARABOO: 1 PM-7 PM 0.00 BARABOO: 7 PM-1 AM 0.08 BARABOO: 1 AM-7 AM 0.77 (BCHW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BLANCHARDVILLE: 7 AM-1 PM 0.11 BLANCHARDVILLE: 1 PM-7 PM 0.00 BLANCHARDVILLE: 7 PM-1 AM 0.07 BLANCHARDVILLE: 1 AM-7 AM 0.49 (BRGW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BURLINGTON: 7 AM-1 PM 0.16 BURLINGTON: 1 PM-7 PM 0.00 BURLINGTON: 7 PM-1 AM 0.05 BURLINGTON: 1 AM-7 AM 0.11 (BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BRODHEAD: 7 AM-1 PM 0.14 BRODHEAD: 1 PM-7 PM 0.00 BRODHEAD: 7 PM-1 AM 0.05 BRODHEAD: 1 AM-7 AM 0.29 (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.17 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.04 NEW MUNSTER: 1 AM-7 AM 0.09 (RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS RAYMOND: 7 AM-1 PM 0.16 RAYMOND: 1 PM-7 PM 0.00 RAYMOND: 7 PM-1 AM 0.04 RAYMOND: 1 AM-7 AM 0.09
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Aug 21, 4:40 AM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, Aug 21, 4:40 AM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 440 AM CDT TUE AUG 21 2007 FORECAST FOCUS CONTINUES TO REVOLVE AROUND POTENTIAL FOR SEVERAL MORE ROUNDS OF HEAVY RAINFALL THROUGH FRIDAY. WITH MANY RIVERS/STREAMS ALREADY AT OR ABOVE FLOOD STAGE...THIS IS NOT WHAT WE WANT TO HEAR. 00Z UPPER AIR ANALYSIS INDICATED A VERY ACTIVE MID/UPPER LEVEL FLOW WITH MULTIPLE SHORTWAVE TROUGHS PROGRESSING EWD FROM THE PAC NW INTO THE NORTHERN PLAINS/WESTERN GREAT LAKES. LEE TROUGHING MAINTAINING A DEEP S/SWLY FLOW AT LOW LEVELS OVER THE CENTRAL CONUS...ALLOWING A PERSISTENT /AND VERY RICH/ MOISTURE FEED INTO AND OVER PERSISTENT STATIONARY BOUNDARY/BAROCLINIC ZONE DRAPED ACROSS THE GREAT LAKES/MID MISSISSIPPI VALLEY. TODAY...INITIAL CONCERN IS PRECIP TRENDS THIS MORNING ASSOCIATED WITH DIMINISHING MCS MOVING EWD OUT OF IOWA. REGIONAL PROFILERS SHOWING LLJ VEERING WWD EARLY THIS MORNING...WITH ONE SHIELD OF PRECIP DIVING SOUTH OF WI. ANOTHER CLUSTER OF STORMS DEVELOPING OVER CENTRAL AND NRN WI ARE ASSOCIATED WITH AN UPPER SHORTWAVE THAT CONTINUES TO SHIFT NEWD. THUS...SRN WI APPEARS TO SPLIT BETWEEN THESE TWO FORCING MECHANISMS. HOWEVER WITH VERY JUICY AMS IN PLACE...STILL EXPECTING AREAS OF FOG/DRIZZLE...ALONG WITH A SHOWERS AND ISOLATED T-STORMS...ALTHOUGH HEAVIEST RAINFALL SHOULD REMAIN NORTH/SOUTH. LATER THIS AFTERNOON...STATIONARY FRONT WL BEGIN TO LIFT NWD PRODUCING ANOTHER CHANCE OF SHOWERS/STORMS...ALTHOUGH WITH LIMITED INSOLATION THINK AMS WILL REMAIN GNERLLY CAPPED. TONIGHT...STRONG S/W EJECTING THRU THE NRN PLAINS IS EXPECTED TO REINVIGORATE LLJ LATER TONIGHT. MANY OF THE OPERATIONAL MODELS /ESPECIALLY GFS/ CONTINUE TO SHOW SIGNIFICANT CONVECTIVE FEEDBACK ISSUES FROM RUN TO RUN WHICH ARE CONTAMINATING MASS FIELDS...SO TRIED TO RELY MORE HEAVILY ON SREF MEAN MASS FIELDS. DECENT ISENTROPIC LIFT OVER LOW LEVEL BOUNDARY COMBINED WITH STRONG MOISTURE FLUX CONVERGENCE ALONG NOSE OF JET SHOULD IGNITE VIGOROUS CONVECTION OVER ERN IA/SWRN WI IN THE EVENING. AS LLJ STRENGTHENS AND VEERS SWLY...EXPECT ACTIVITY TO OVERSPREAD CWA AFTER 03Z. PLENTY OF POSITIVE FACTORS FOR HEAVY RAIN INCLUDING PRECIP WATER VALUES AROUND 2 INCHES...DEEP WARM CLOUD LAYER /TROPICAL RAINFALL/...AND POSSIBLE TRAINING OF ECHOES PER BACKBUILDING CORFIDI VECTORS. DECIDE TO INCLUDE HEAVY RAINFALL IN FORECAST FOR NOW...WITH HIGH LIKELIHOOD THAT A FLASH FLOOD WATCH WILL BE NEEDED IN THE FUTURE DUE TO VERY LOW FLASH FLOOD GUIDANCE VALUES PER RECENT RAINFALL. .LONG TERM... SEVERAL ADDITIONAL ROUNDS OF HEAVY RAIN ARE POSSIBLE WEDNESDAY NIGHT THURSDAY...AND THURSDAY NIGHT...AND AGAIN FRIDAY NIGHT AS MODELS SHOWING A SERIES OF SHORTWAVE MOVING THRU THE UPPER MISSISSIPPI RIVER VALLEY. SEVERE STORMS ARE ALSO POSSIBLE...DUE TO BETTER INSTABILITY AND SUFFICIENT DEEP LAYER SHEAR. && .AVIATION...STNRY FNT WL PERSIST ACRS NRN IA AND NRN IL THRU TUE. MSTR WL CONT LFTG OVR BNDRY INTO SRN WI. XPCT WDSPRD IFR CONDS TO CONT THRU THE PD. MSTR LFTG OVR FNT WL CONT TO PROD SCT -SHRA AND ISOLD -TSRA TODAY AND BECOMING MORE WIDESPREAD TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && MAF/TZ
Hazardous weather outlook, Aug 21, 4:45 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 445 AM CDT TUE AUG 21 2007 WIZ046-047-051-052-056>060-062>072-220945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 445 AM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE ISOLATED THUNDERSTORMS TODAY. THUNDERSTORMS WILL BECOME MORE WIDESPREAD TONIGHT. THE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE. HOWEVER THUNDERSTORMS TONIGHT WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN WHICH WILL AGGRAVATE ANY FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS THE POTENTIAL FOR HEAVY RAIN WEDNESDAY AND AGAIN THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT RAINFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-665-220945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 445 AM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE ISOLATED THUNDERSTORMS TODAY. THUNDERSTORMS WILL BECOME MORE WIDESPREAD TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. TZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:47 PM CDT | River Flood Watch | MKX | Racine | 22 hr |
Nearby
River Flood Warnings in Wisconsin, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.